# SDR 9721029922

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Miswired
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT AIRSTAIR SIDEWALL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REROUTED WIRING PER WIRING DIAGRAM, OPERATIONAL CHECK OK.
